# SDR RAIA2009050400002

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,088 hours, 23,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3502 -STL- EMERGENCY LIGHT AT ROW 12 INOPERATIVE.  MAINTENANCE RE-SECURED THE CONNECTOR TO THE LIGHT ASSEMBLY.  OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.
